# SDR DALA1012480998

- Difficulty date: May 3, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 49,207 hours, 36,237 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUSTED ATTACH HARDWARE TAILCONE RELEASE CABLE. HARDWARE REPLACED IAW AMM20-30-201.
